# SDR DALA1023601521

- Difficulty date: September 17, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 62,563 hours, 10,427 cycles
- Engine: Ge CF680C2B7
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED 3 COLD SOAK START ATTEMPTS. COLD SOAK START WAS SUCCESSFUL ON SUBSEQUENT FLIGHT.
